# SDR SWAA2014012124378

- Difficulty date: January 15, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 50,171 hours, 29,089 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DEFLECTOR INTERNAL SEAL RETAINING ANGLE CRACKED.  R & R ANGLE IAW SRM & BOEING DRAWING.
